what do I do about this? Instead of the med helping me after a few weeks of taking it I started having extremly bad nightmares waking up shaking very baddly along with a very rapid heart beat worst of all causing a panic attack, this would happen 2-5 times every night.. dreaming of my ex everytime waking up crying. so I followed up with my DOC, the med Increased my anexity and panic attacks levels drasticly ... on top of that i became depresed for no reason durring the day and night.. at the DOC's my BP was 179/98 "I never in my life had my BP this high" The doctor thought i needed to take more of the prozasin " I replyed I should not need to take this med that is causing this problem..its made me very sick and prety much bed ridden I have stoped taking it monday. thru that whole time for the waking up in the mornings several times was either to go to the ER every single day because of what the med has done and to avoid taking my anexity med.. have no money for the ER so i had to take a extra does of klonopin to stop the panic attacks during the night and to get my heart rate under control... long story short ran out of my anexity meds early the , I even let my doctor know why so he decided finaly to stop taking the prozasin and incrised my klonopin by 1/2 mg. the doctor said on tuesday when i was there that the perscription would be called in for me because I ran into my ex wife that day... NEXT day called the pharamacy no script so i called merdian they said they will have the doctor call it in... that never happend ... Thursday I called merdian yet agin they contacted the doctor for a 3rd time said it would be called in right away so i could go pick it up NOW its there and for some reason I have to wait till the 21th of this month to get it filled what do I do???